A new method for nonsmooth convex optimization.

Wei, Z.; Qi, L.; Birge, J.R.

Journal of Inequalities and Applications [electronic only] (1998)

  • Volume: 2, Issue: 2, page 157-179
  • ISSN: 1029-242X

How to cite

top

Wei, Z., Qi, L., and Birge, J.R.. "A new method for nonsmooth convex optimization.." Journal of Inequalities and Applications [electronic only] 2.2 (1998): 157-179. <http://eudml.org/doc/119651>.

@article{Wei1998,
author = {Wei, Z., Qi, L., Birge, J.R.},
journal = {Journal of Inequalities and Applications [electronic only]},
keywords = {proper closed convex function; proximal minimization; global and superlinear convergence},
language = {eng},
number = {2},
pages = {157-179},
publisher = {Springer International Publishing},
title = {A new method for nonsmooth convex optimization.},
url = {http://eudml.org/doc/119651},
volume = {2},
year = {1998},
}

TY - JOUR
AU - Wei, Z.
AU - Qi, L.
AU - Birge, J.R.
TI - A new method for nonsmooth convex optimization.
JO - Journal of Inequalities and Applications [electronic only]
PY - 1998
PB - Springer International Publishing
VL - 2
IS - 2
SP - 157
EP - 179
LA - eng
KW - proper closed convex function; proximal minimization; global and superlinear convergence
UR - http://eudml.org/doc/119651
ER -

NotesEmbed ?

top

You must be logged in to post comments.